Show simple item record

dc.contributor.authorRasmussen, Sarahen
dc.date.accessioned2017-01-12T10:22:31Z
dc.date.available2017-01-12T10:22:31Z
dc.date.issued2017-05en
dc.identifier.issn0010-437X
dc.identifier.urihttps://www.repository.cam.ac.uk/handle/1810/261832
dc.description.abstractWe present a graph manifold analog of the Jankins–Neumann classification of Seifert fibered spaces over $S^2$ admitting taut foliations, providing a finite recursive formula to compute the L-space Dehn-filling interval for any graph manifold with torus boundary. As an application of a generalization of this result to Floer simple manifolds, we compute the L-space interval for any cable of a Floer simple knot complement in a closed three-manifold in terms of the original L-space interval, recovering a result of Hedden and Hom as a special case.
dc.description.sponsorshipThe author was supported by EPSRC grant EP/M000648/1.
dc.languageengen
dc.language.isoenen
dc.publisherCambridge University Press
dc.subjectgraph manifolden
dc.subjecttaut foliationen
dc.subjectL-spaceen
dc.subjectHeegaard Floeen
dc.titleL-space intervals for graph manifolds and cablesen
dc.typeArticle
prism.endingPage1049
prism.issueIdentifier5en
prism.publicationDate2017en
prism.publicationNameCompositio Mathematicaen
prism.startingPage1008
prism.volumeAccess Volume 153, Issue May 2017, pp.en
dc.identifier.doi10.17863/CAM.7053
dcterms.dateAccepted2016-10-20en
rioxxterms.versionofrecord10.1112/S0010437X16008319en
rioxxterms.versionAMen
rioxxterms.licenseref.urihttp://www.rioxx.net/licenses/all-rights-reserveden
rioxxterms.licenseref.startdate2017-05en
dc.contributor.orcidRasmussen, Sarah [0000-0002-8195-2446]
dc.identifier.eissn1570-5846
rioxxterms.typeJournal Article/Reviewen
pubs.funder-project-idEPSRC (EP/M000648/1)
cam.issuedOnline2017-04-04en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record